Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain managment for stomach pain due to overdose of Aleve - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   I guess since I only have 5 minutes I will try and get it all down..
Doctor :   yes your concerns
User :   I did something pretty stupid. I drank a lot in a short period of time and did something pretty stupid. swallowed anywhere from 20-35 aleve. woke up the next morning with puke around me and some of the pills had came back
User :   I puked all that morning for hours
User :   I would get light headed and sweaty and shaking when I was on my feet for too long
User :   this is the next day I haven't puked but I have pain in my somach and right side
User :   I'm afraid I might have internal bleeding
Doctor :   ok you symptom looks like sever gastritis
Doctor :   when you puked , was any blood in it
User :   maybe a little. it was mainly liquid and brownish
Doctor :   it is due do irritation
Doctor :   so not to worry, how r you today
Doctor :   have bland and liquid food
User :   I still feel like something is not right cus my stomach still had a pain
User :   has*
Doctor :   take some antaacids
User :   I think I puked a lot of the pills back out. thats good right??
Doctor :   ok, if you have doubt, you can go for endoscopy
Doctor :   ok, thats not a problems

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor